Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/13420
Title: Modelos Deformáveis na Segmentação de Imagens Médicas : uma introdução
Authors: Silva, José Silvestre 
Santos, Beatriz Sousa 
Silva, Augusto 
Madeira, Joaquim 
Issue Date: Sep-2004
Publisher: Universidade de Aveiro. Departamento de Electrónica e Telecomunicações
Citation: Revista do DETUA. 4:3 (2004) 360-367
Serial title, monograph or event: Revista do DETUA
Issue: 3
Place of publication or event: Aveiro
Abstract: Neste artigo introduzem-se os fundamentos matemáticos dos modelos deformáveis de forma muito breve, descrevem-se as principais características de cada e faz-se uma revisão da sua utilização em cenários de segmentação de imagens médicas.
In this paper we briefly introduce the mathematical foundations of deformable models, their properties and their usage in medical image segmentation.
URI: http://hdl.handle.net/10316/13420
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
Modelos Deformáveis na Segmentação de Imagens Médicas.pdf177.15 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

371
checked on Sep 22, 2020

Download(s) 50

192
checked on Sep 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.